# SDR FDEA201301110067

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320, FLOORBEAM UPPER TEE HAS CORROSION, LBL 56 TO LBL 64.   COMPLIED WITH EA F-5310-163824, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
